What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 29, 2:54 PM CST, 2 minutes earlier.
Area forecast discussion, Nov 29, 2:54 PM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
254 PM CST Tue Nov 29 2022
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday Night)
Issued at 141 PM CST Tue Nov 29 2022
Isolated to scattered showers and thunderstorms continue to
develop across our Deep East Texas counties along with our
Northeast and Central Louisiana Parishes. Due to the low-level
shear and lapse rates, SPC decided to issue a PDS Tornado Watch
for most of our Louisiana Parishes, excluding Shreveport and most
of NW Louisiana. At the time of this discussion, several tornado
warnings are ongoing in and around our CWA. Look for strong to
severe storms to continue to develop through the remainder of the
afternoon into the evening hours, especially in the locations
where the watch is currently located.
Storms will push out of the region from west to east during the
late evening hours and should be out of the area just after
midnight, followed by a cold front. Gusty northwest winds between
10-15 mph, with higher gusts, will move into the region behind the
front, bringing in much cooler and drier air along with clearing
skies. Highs tomorrow will top out in the mid the upper 50s, with
overnight lows falling into the 30s areawide tomorrow night. Can't
rule out a few areas of temps near freezing, especially north of
Interstate 20. However, models are bringing in some high clouds
across the region, which could limit some of the radiational
cooling, keeping lows above freezing. /20/
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 141 PM CST Tue Nov 29 2022
Will be brief with ongoing weather. West southwest flow to near
zonal low aloft will continue to be the dominant weather pattern
across the Southern Plains/Lower Miss Valley through the end of the
week, through the upcoming weekend and into early next week.
Disturbances embedded in this flow will be the catalyst for small
chance pops beginning Thursday Night and continuing through Friday.
These rain chances will continue given this flow aloft with greater
emphasis and coverage likely being near and north of the I-20
Corridor through the forecast period.
Made no changes to temperatures through the extended which still
supports a descent warmup through Friday with a weak cold front
moving northwest to southeast through our region on Saturday. Maybe
a brief cool down before the front returns back to the north during
the day Sunday and we are right back under the influence of warm and
moist southerly flow for early next week.
13
&&
.AVIATION...
(18Z TAFS)
Issued at 1217 PM CST Tue Nov 29 2022
Widespread MVFR cigs across the TAF sites as low clouds remain
across the region. In addition to the low cigs, isolated showers
and thunderstorms are starting to form. Look for this trend to
continue through the first half of the TAF period, with some
storms becoming strong to severe at all the TAF sites except KTYR,
KGGG, and KTXK. Storms should move out of the area from west to
east, followed by a cold front passage late this evening into the
early portions of the overnight period. Behind the front,
northwest winds 10-15 kts, with higher gusts, will push in much
cooler and drier air, along with clearing skies. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 41 54 36 57 / 10 0 0 10
MLU 44 53 33 56 / 60 0 0 0
DEQ 32 52 31 54 / 0 0 0 10
TXK 38 53 35 55 / 0 0 0 10
ELD 37 51 31 53 / 20 0 0 0
TYR 40 55 38 58 / 0 0 0 10
GGG 40 55 35 58 / 0 0 0 10
LFK 44 58 38 61 / 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
SHORT TERM...20
LONG TERM....13
AVIATION...20
Hazardous weather outlook, Nov 29, 12:38 PM CST, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1238 PM CST Tue Nov 29 2022
OKZ077-TXZ096-108-109-124-301200-
McCurtain-Red River-Franklin-Titus-Wood-
1238 PM CST Tue Nov 29 2022
This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.
.DAY ONE...This afternoon and tonight.
Isolated to scattered showers and a few thunderstorms will be
possible today across Southeast Oklahoma and extreme Northeast
Texas.
However, no hazardous weather is expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ARZ050-051-059>061-070>073-LAZ001>004-TXZ097-110>112-125-126-136>138-
149>153-165>167-301200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Bowie-Camp-Morris-
Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1238 PM CST Tue Nov 29 2022
This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, northwest Louisiana, east Texas and northeast
Texas.
.DAY ONE...This afternoon and tonight.
Showers and thunderstorms will increase across much of the region
through the afternoon, ahead of a strong upper level disturbance
that will progress east through the Plains into the Mississippi
Valley. Very warm, moist, and unstable air will be in place across
the area today ahead of this disturbance, which will fuel the threat
for strong to severe thunderstorms especially from portions of Deep
East Texas into much of North Louisiana and Southcentral Arkansas.
Damaging winds, large hail, and isolated tornadoes, some of which may
be strong over Northcentral and Northeast Louisiana, will all be
possible, before the storms and the severe weather threat diminish
from west to east this evening ahead of a cold front that will move
through the region.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
LAZ005-006-010>014-017>022-301200-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-
1238 PM CST Tue Nov 29 2022
...TORNADO WATCH 572 IN EFFECT UNTIL 7 PM CST THIS EVENING...
This Hazardous Weather Outlook is for north central Louisiana and
northwest Louisiana.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Showers and thunderstorms will increase across much of the region
through the afternoon and evening hours, ahead of a strong upper
level disturbance that will progress east through the Plains into the
Mississippi Valley. Very warm, moist, and unstable air will be in
place across the area today ahead of this disturbance, which will
fuel the threat for strong to severe thunderstorms especially from
portions of Deep East Texas into much of North Louisiana and
Southcentral Arkansas. Damaging winds, large hail, and isolated
tornadoes, some of which may be strong over Northcentral and
Northeast Louisiana, will all be possible, before the storms and the
severe weather threat diminish from west to east this evening ahead
of a cold front that will move through the region.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
13
In the hours before
Special weather statement, Nov 29, 12:28 PM CST, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1228 PM CST Tue Nov 29 2022
ARZ073-LAZ006-291900-
Union AR-Union LA-
1228 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of southeastern Union
County in south central Arkansas and northeastern Union Parishes
through 100 PM CST...
At 1227 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Farmerville, or 12 miles southwest of Huttig,
moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huttig, Marion, Felsenthal, Cecil and Litroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CST for north central
Louisiana.
&&
LAT...LON 3298 9208 3297 9207 3292 9207 3289 9208
3278 9231 3291 9242 3314 9212 3312 9212
3311 9214 3307 9213 3307 9211 3303 9211
3303 9209 3301 9207
TIME...MOT...LOC 1827Z 232DEG 44KT 3289 9229
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
19Special weather statement, Nov 29, 1:41 PM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
141 PM CST Tue Nov 29 2022
LAZ017-018-TXZ167-292030-
Natchitoches LA-Sabine LA-Sabine TX-
141 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of west central
Natchitoches, central Sabine Parishes in northwestern Louisiana and
northeastern Sabine Counties through 230 PM CST...
At 140 PM CST, Doppler radar was tracking a strong thunderstorm near
Milam, or 20 miles north of Toledo Bend Dam, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milam, Many, Fisher, Robeline, Negreet and Marthaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CST for northwestern
Louisiana.
&&
LAT...LON 3136 9371 3146 9380 3180 9337 3159 9322
TIME...MOT...LOC 1940Z 232DEG 35KT 3145 9369
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Special weather statement, Nov 29, 2:21 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
221 PM CST Tue Nov 29 2022
LAZ017-018-292100-
Natchitoches LA-Sabine LA-
221 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of central Natchitoches
and northeastern Sabine Parishes through 300 PM CST...
At 221 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Many, or 14 miles southwest of Natchitoches,
moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Natchitoches, Provencal, Natchez, Clarence, Robeline, Grand Ecore,
Clear Lake, Hagewood and St. Maurice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CST for north central
and northwestern Louisiana.
&&
LAT...LON 3167 9344 3194 9297 3170 9297 3155 9336
TIME...MOT...LOC 2021Z 238DEG 32KT 3164 9333
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
19Special weather statement, Nov 29, 2:34 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
234 PM CST Tue Nov 29 2022
TXZ152-165>167-292100-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
234 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of southeastern
Nacogdoches, central Angelina, San Augustine and west central Sabine
Counties through 300 PM CST...
At 233 PM CST, Doppler radar was tracking a strong thunderstorm near
Etoile, or 19 miles east of Lufkin, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huntington, San Augustine, Macune, Etoile, Rosevine, Broaddus,
Bronson, Denning, Shawnee and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3115 9455 3131 9464 3159 9407 3128 9388
TIME...MOT...LOC 2033Z 239DEG 49KT 3133 9439
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26